# SDR QXEA0200969

- Difficulty date: July 15, 2002
- Submitted: July 26, 2002
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 9,981 hours, 14,038 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT NACELLE UPPER INBOARD ENGINE SUPPORT TUBE IS CHAFED WHERE WIRE BUNDLE IS IN CONTACT APPROXIMATELY 12 INCHES FROM AT END OF TUBE.  REPAIRED IAW RD 8-54-036 AND HORIZON AIR EA 2-54-147.
